# SDR ASOA201000503

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 16,097 hours, 14,303 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CARGO FLOOR SUPPORT STRUCTURE AT FS 621 RT SIDE WL 73.50.   COMPLIED TO PERMANENT REPAIR TO CARGO FLOOR SUPPORT STRUCTURE AT FS 621, RBL 28 TO RBL 40.5, WL 73.5 IAW REO 601R-53-61-117. EC/TC NOT REQUIRED.  COMPLIANCE ALREADY TAKEN IN TRAX IAW AS ENGINEERING.
